Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 23, NWS Corpus Christi, TX

September 4, 201115 counties in Texas

NWS Corpus Christi, TX issued this red flag warning at Sep 4, 2011, 1:50 PM CDT for 15 counties in Texas. It took effect at Sep 5, 2011, 9:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 4, 2011, 1:50 PM CDT (18:50 UTC)
In effect from
Sep 5, 2011, 9:00 AM CDT
Expired
Sep 5, 2011, 8:00 PM CDT
In force
11 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 6.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2011-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2011-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
197 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WWUS84 KCRP 041850
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
150 PM CDT SUN SEP 4 2011

...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH
THIS EVENING...

...FIRE WEATHER WATCH FOR MONDAY UPGRADED TO A RED FLAG WARNING
FOR ALL OF SOUTH TEXAS...

.POTENTIAL EXISTS THIS AFTERNOON FOR EXTREME FIRE BEHAVIOR DUE TO
STRONG AND GUSTY NORTH TO NORTHWEST WINDS INTERACTING WITH AN
UNSEASONABLY DRY AIRMASS ACROSS DROUGHT STRICKEN FUELS.

.ON MONDAY...BREEZY TO WINDY NORTH WINDS WILL USHER IN AN EVEN
DRIER AIRMASS INTO SOUTH TEXAS RESULTING IN ANOTHER DAY OF RED
FLAG CONDITIONS BEING MET.

TXZ229>234-239>247-050200-
/O.UPG.KCRP.FW.A.0012.110905T1500Z-110906T0100Z/
/O.NEW.KCRP.FW.W.0023.110905T1400Z-110906T0100Z/
/O.CON.KCRP.FW.W.0022.000000T0000Z-110905T0200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
150 PM CDT SUN SEP 4 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR CRITICALLY LOW RELATIVE HUMIDITY VALUES AND STRONG GUSTY WINDS
RESULTING IN THE POTENTIAL FOR EXTREME FIRE BEHAVIOR... 

...A SECOND RED FLAG WARNING IS IN EFFECT FROM 9 AM TO 8 PM CDT
MONDAY FOR CRITICALLY LOW RELATIVE HUMIDITY VALUES AND STRONG
GUSTY WINDS...

THE FIRE WEATHER WATCH FOR MONDAY HAS BEEN UPGRADED TO A RED FLAG WARNING.

* AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... 
  GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... 
  NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. 

* TIMING...REMAINDER OF TODAY THROUGH MID EVENING. SECOND TIME
  FRAME OF CONCERN IS MID MORNING MONDAY THROUGH EARLY EVENING.

* WIND...GUSTY NORTHERLY WINDS 20 TO 30 MPH WITH FREQUENT GUSTS TO
  NEAR 35 MPH. GUSTY NORTH WINDS ARE EXPECTED ON MONDAY BUT MAY BE
  SLIGHTLY LOWER IN INTENSITY.

* HUMIDITY...RELATIVE HUMIDITY VALUES TO FALL TO BETWEEN 15 AND 30
  PERCENT THIS AFTERNOON AND BETWEEN 10 AND 25 PERCENT ON MONDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED. THE POTENTIAL FOR EXTREME
  FIRE BEHAVIOR EXISTS FOR THE REMAINDER OF SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

HART
4 follow-up statements
731 
WWUS84 KCRP 050146
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
846 PM CDT SUN SEP 4 2011

...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTH TEXAS
FOR MONDAY DUE TO WINDY AND VERY DRY CONDITIONS...

.ALTHOUGH WINDS HAVE DIMINISHED THIS EVENING...AN ELEVATED FIRE
DANGER THREAT WILL CONTINUE TONIGHT DUE TO VERY DRY CONDITIONS. A
COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA LATE TONIGHT TOWARD
EARLY MONDAY MORNING WITH WINDS RESTRENGTHENING. THIS WILL LEAD TO
EXTREME RED FLAG CONDITIONS ONCE AGAIN ON MONDAY. EXTREME FIRE
BEHAVIOR ON MONDAY WILL RESULT FROM STRONG AND GUSTY NORTH TO
NORTHWEST WINDS INTERACTING WITH AN UNSEASONABLY DRY AIRMASS
ACROSS DROUGHT STRICKEN FUELS.

TXZ229>234-239>247-051000-
/O.EXP.KCRP.FW.W.0022.000000T0000Z-110905T0200Z/
/O.CON.KCRP.FW.W.0023.110905T1400Z-110906T0100Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
846 PM CDT SUN SEP 4 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT
MONDAY FOR CRITICALLY LOW RELATIVE HUMIDITY VALUES AND STRONG
GUSTY NORTHERLY WINDS RESULTING IN THE POTENTIAL FOR EXTREME FIRE
BEHAVIOR...

* AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... 
  GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... 
  NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. 

* TIMING...MID MORNING MONDAY THROUGH EARLY MONDAY EVENING.

* WIND...GUSTY NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO NEAR 35
  MPH.

* HUMIDITY...RELATIVE HUMIDITY VALUES TO FALL TO BETWEEN 10 AND
  25 PERCENT ON MONDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED. THE POTENTIAL FOR EXTREME
  FIRE BEHAVIOR EXISTS FOR MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

TE
270 
WWUS84 KCRP 050943
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
443 AM CDT MON SEP 5 2011

...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTH TEXAS TODAY
DUE TO WINDY AND VERY DRY CONDITIONS...

.A COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA EARLY THIS
LABOR DAY MORNING WITH WINDS RESTRENGTHENING. THIS WILL LEAD TO
EXTREME RED FLAG CONDITIONS ONCE AGAIN TODAY. EXTREME FIRE
BEHAVIOR TODAY WILL RESULT FROM STRONG AND GUSTY NORTH TO
NORTHWEST WINDS INTERACTING WITH AN UNSEASONABLY DRY AIRMASS
ACROSS DROUGHT STRICKEN FUELS.

TXZ229>234-239>247-052100-
/O.CON.KCRP.FW.W.0023.110905T1400Z-110906T0100Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
443 AM CDT MON SEP 5 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
8 PM CDT THIS EVENING FOR CRITICALLY LOW RELATIVE HUMIDITY VALUES
AND STRONG GUSTY NORTHERLY WINDS RESULTING IN THE POTENTIAL FOR
EXTREME FIRE BEHAVIOR...

* AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... 
  GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... 
  NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. 

* TIMING...MID MORNING MONDAY THROUGH EARLY MONDAY EVENING.

* WIND...GUSTY NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO NEAR
  35 MPH. 

* HUMIDITY...RELATIVE HUMIDITY VALUES TO FALL TO BETWEEN 10 AND 
  25 PERCENT ON MONDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

CB
323 
WWUS84 KCRP 051725
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1225 PM CDT MON SEP 5 2011

...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTH TEXAS
THROUGH EARLY EVENING...

.GUSTY NORTH WINDS WILL CONTINUE THIS AFTERNOON AND EVENING ACROSS
THE AREA. THESE WINDS COMBINED WITH CRITICALLY LOW RELATIVE
HUMIDITIES AND EXCEPTIONAL DROUGHT CONDITIONS WILL RESULT IN A
HIGH END CRITICAL FIRE DANGER THREAT FOR THE REMAINDER OF TODAY.
ANY FIRES THAT DEVELOP ARE LIKELY TO SPREAD RAPIDLY.

TXZ229>234-239>247-060100-
/O.CON.KCRP.FW.W.0023.000000T0000Z-110906T0100Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1225 PM CDT MON SEP 5 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR GUSTY NORTH WINDS AND CRITICALLY LOW RELATIVE HUMIDITIES FOR
ALL OF SOUTH TEXAS...

* AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... 
  GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... 
  NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. 

* TIMING...REMAINDER OF TODAY THROUGH EARLY EVENING.

* WIND...NORTHERLY WINDS 15 TO 25 MPH WITH GUSTS TO NEAR 30 MPH.

* HUMIDITY...RELATIVE HUMIDITY VALUES TO FALL TO BETWEEN 10 AND 25
  PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY
CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE
THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES.
REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT AGENCY.

&&

$$

HART
200 
WWUS84 KCRP 060105
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
805 PM CDT MON SEP 5 2011



TXZ229>234-239>247-060215-
/O.EXP.KCRP.FW.W.0023.000000T0000Z-110906T0100Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
805 PM CDT MON SEP 5 2011

...RED FLAG WARNING HAS EXPIRED FOR SOUTH TEXAS...

WINDS HAVE DIMINISHED ACROSS THE AREA THEREFORE THE RED FLAG
WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...AN ELEVATED FIRE THREAT
WILL CONTINUE DUE TO VERY DRY CONDITIONS AND DROUGHT STRESSED
FUELS AS WELL AS A BRIEF SLIGHT INCREASE IN WINDS OVERNIGHT DUE TO
ANOTHER SURGE OF HIGH PRESSURE BUILDING ACROSS THE AREA.

$$

TE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Sep 4, 12:31 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Sep 4, 12:31 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1231 PM CDT SUN SEP 4 2011

.DISCUSSION...UPDATED FOR 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...VFR NEXT 24 HRS ALL TERMINALS. MAIN FLIGHT CONCERN FOR
TAF PERIOD WILL BE WINDS. STRONG PRESSURE GRADIENT EXISTS THIS
AFTERNOON ACROSS S TX WITH N WINDS OF 20 TO 30 KTS LIKELY WITH
GUSTS TO NEAR 35 KTS AT TIMES. STRONGEST WINDS WILL EXIST AT
VCT/CRP AND SLIGHTLY LIGHTER TWRDS KLRD. WINDS TO DIMINISH SOME
TONIGHT BUT WILL REMAIN ELEVATED. EARLY SEASON COLD FRONT TO MOVE
S THRU REGION ON MONDAY WITH N WINDS CONTINUING. XPCT MODERATE TO
STRONG/GUSTY WINDS TO PREVAIL AFTER SUNRISE ON MON. SOME CI ACROSS
S TX THIS AFTN WITH SOME PATCHY STRATO CU POSSIBLE OVERNIGHT BUT
NO CIG ISSUES CURRENTLY XPCTD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI   106  75  95  61  92  /  10  10  10  10   0
VICTORIA         103  70  94  57  91  /  10  10  10  10   0
LAREDO           106  78 100  65  96  /  10  10  10  10   0
ALICE            106  74  98  60  93  /  10  10  10  10   0
ROCKPORT         104  74  93  63  88  /  10  10  10  10   0
COTULLA          105  73  98  59  95  /  10  10  10  10   0
KINGSVILLE       104  75  96  61  93  /  10  10  10  10   0
NAVY CORPUS      103  77  90  65  89  /  10  10  10  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
     GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
     MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
     WEBB.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...GOLIAD...REFUGIO...VICTORIA.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM PORT ARANSAS TO
     PORT O'CONNOR.

&&

AVIATION...HART/79
Hazardous weather outlook, Sep 4, 5:51 AM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
551 AM CDT SUN SEP 4 2011

TXZ229>234-239>247-051100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
551 AM CDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN PLACE FOR ALL OF SOUTH TEXAS. RELATIVE
HUMIDITY VALUES ARE EXPECTED TO DROP TO BETWEEN THE UPPER TEENS
ACROSS THE BRUSH COUNTRY...TO BETWEEN 20 AND 30 PERCENT ACROSS THE
INLAND COASTAL PLAINS AND THE COASTAL COUNTIES. WINDS OUT OF THE
NORTH WILL RANGE FROM 20-25 MPH WITH HIGHER GUSTS.

A WIND ADVISORY IS IN PLACE FOR GOLIAD...VICTORIA...ARANSAS...
REFUGIO AND CALHOUN COUNTIES DUE TO EXPECTED SUSTAINED WINDS OF 25
MPH AND GUSTS BETWEEN 30 AND 35 MPH.

THERE IS A RIP CURRENT RISK TODAY AS WINDS ARE EXPECTED TO BECOME
STRONG OUT OF THE NORTH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-051100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
551 AM CDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE NORTHERN BAYS AND THE
GULF WATERS DUE STRONG NORTHERLY WINDS AND INCREASED SEAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR THE COASTAL WATERS
MONDAY THROUGH EARLY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

85/87

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 6:13 AM CDTWind AdvisoryCRPAransas, Calhoun, Goliad, Refugio, Victoria13 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.